International Journal of Algebra

Vol. 12, 2018, no. 5, 189-195

Sayed Hossein Ghazavi
      Quasi ordering hypergroups in EL2 - hyperstructures
      International Journal of Algebra, Vol. 12, 2018, no. 5, 189-195
      https://doi.org/10.12988/ija.2018.8726

Copyright © 2018 Sayed Hossein Ghazavi. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.